A Caltech Library Service

Darboux's Theorem Fails for Weak Symplectic Forms

Marsden, J. E. (1972) Darboux's Theorem Fails for Weak Symplectic Forms. Proceedings of the American Mathematical Society, 32 (2). pp. 590-592. ISSN 0002-9939.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


An example of a weak symplectic form on a Hilbert space for which Darboux's theorem fails is given.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© American Mathematical Society 1972. Received by the editors June 4, 1971. Partially supported by the National Research Council of Canada.
Funding AgencyGrant Number
National Research Council of CanadaUNSPECIFIED
Subject Keywords:Darboux's theorem, symplectic form.
Issue or Number:2
Classification Code:AMS 1970: Primary 58B20, 58F05.
Record Number:CaltechAUTHORS:20100824-111703018
Persistent URL:
Official Citation:Marsden, J. Darboux's theorem fails for weak symplectic forms. Proc. Amer. Math. Soc. 32 (1972), 590--592.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19631
Deposited By: Ruth Sustaita
Deposited On:08 Sep 2010 16:29
Last Modified:03 Oct 2019 01:59

Repository Staff Only: item control page